# SDR ASOA2014030610086

- Difficulty date: February 20, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,651 hours, 33,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL ACCESS PANEL 640AB HAS MULTIPLE INDICATIONS ON THE AFT SIDE 80 PERCENT FCH.  FAILED NDT.   REMOVED PANEL 640AB FOR INSPECTION IAW AMM 25-11-01-000-802.  INSTALLED PANEL 640AB IAW AMM 28-11-01-400-802.
